The Oscars are coming next Sunday and all of us movie puffs are getting ready for movies’ most exciting night of the year!
If you don’t already know the nominations or anything about the Oscars and are starting to panic and feel very uncool, fear not!
We got you your very own “preparation kit” for this 91st Oscars so you can watch the Academy Awards like a pro. An extra perk; it fits perfectly over the weekend, you are welcome!
Let us start with the most important item on your to-do Oscars list; obviously; MOVIES!
The weekend is 48 hours, and we have 8 movies to binge, let’s schedule wisely…
1. Black Panther (01:00 pm – 03:15 pm)
If you’ve literally been living under a rock for the past year and haven’t heard of Black Panther, then you should probably start your binge-weekend with it. This movie has EVERYTHING, from the powers of superheroes to the magic of black queens.
Warning though: You are going to want to move to Wakanda after finishing the movie.
It is 2 hours and 15 minutes, so if you start watching at 01 pm on Friday, you will be finished by 03:15 pm.
2. The Favorite (03:30 pm – 05:31 pm)
If you wanna be one of the Oscars cool kids, then you HAVE GOT to watch this movie! The Favorite is up for 10 nominations this Oscars! So you will be hearing its name quite a lot during this year’s ceremony.
And there is a reason for that; I mean it has kiss-ass women, traveling back in time and royalty sophistication! No wonder it has 10 nominations!
The Favorite is 2 hours and 1 minute, so if you took a quick bathroom break after Black Panther and started it at 3:30 pm, you will be done at 5:31 pm, around lunchtime.
3. Bohemian Rhapsody ( 06:00 pm – 08:13 pm )
Okay, now that you have had lunch, time to burn it off with some dancing! The perfect movie for that is, of course, the Queen bio movie, Bohemian Rhapsody.
If you are not going to watch it for Queen’s undying music, or Rami Malek’s gravity-defying performance, you are going to want to watch to get yourself in the mood for Queen’s returning performance in this year’s Oscars!
I mean, you don’t have to be a Queen’s fan to be sitting at the edge of your seat in wait for that particular performance!
Bohemian Rhapsody is 2 hours and 13 minutes long. So if you started watching at 6 pm, you will be done around 8:13 pm.
4. A Star Is Born (08:30 pm – 10:44 pm)
Okay, it’s night time, so let’s grab some light snacks and cry our eyes out over the romantic ballad that is A Star Is Born.
The music, the love scenes, the Bradley Cooper charm, and those Lady Gaga vocal cords! You will go on a two-hour emotional roller coaster that will leave you feeling like you just got your heart broken!
Also, it has 7 Oscars nominations, including best original song for Shallow, of course! So if you don’t watch it, not only will you miss out on some serious hardcore romance, you will also miss out on enjoying one of the best songs ever sung live on the Oscars stage!
A Star Is Born is 2 hours and 14 minutes. So if you started watching at 8 pm, you will be done at 10:14.
Now the first day of our binging weekend is over, and that last movie probably has been too emotional to watch anything. So we can take a break from binging movies, and start binging music.
That one is easy; in less than an hour with your earphones, you will listen to all the songs nominated for best original song award and end your Friday with some award-winning music:
- All The Stars, Black Panther – 3:55 minutes.
- I’ll Fight, RBG – 3:19 minutes.
- The Place Where Lost Things Go, MPR – 3:58 minutes.
- Shallow, A Star Is Born – 3:36 minutes.
- When A Cowboy Trades His Spurs for Wings, Buster Scruggs – 2:34 minutes.
Now that Friday is over, time to go back to movies and start binging for Saturday…
1. BlacKkKlansman (01:00 – 03:16)
Time to wake up! And what better way to wake up than to “a crazy, outrageous, incredible” thriller that is based on an actual true story!
That ought to get you up and about, huh?
Trust me, in those two hours, you are gonna get even more pumped for the Oscars!
If you start watching at 1 pm, you will be done at 3:16. Just in time to hit the next one…
2. Green Book ( 03:30 – 05:40 )
Time for another doozy! Green Book is probably one of the most ground-breaking controversial Oscar-nominated movies ever! And you will feel very very bad about yourself if you watched the Oscars without watching it first!
Take it from me; that is not a friendship you will want to be a part of…
It is 2 hours and 10 minutes, so if you start at 3:30, you will be done around 5:40. Just in time to fit in the remaining two movies…
3. Vice ( 06:00 pm – 08:12 pm )
You must be on a thriller high by now, and how could we blame you! This next one will get you even higher. Vice is another controversial but political true story starred by none other than your very own Christian Bale, i.e. everyone’s favorite Batman.
You might not be able to recognize him though, but yes, this is Christian Bale…
Vice is 2 hours and 12 minutes. So if you start at 6, you’ll be ready before 8:15 to start the last one.
4. Roma ( 08:15 pm – 10:30 )
Last but not least is the movie that has taken this year’s Oscars by a storm, Roma. Not only does Roma have 10 Oscar nominations, it is actually nominated for both Best Picture Award & Best Foreign Language Film Award! Which is something that rarely ever happens!
I, myself, am not a big foreign film buff, but I will be watching this movie this Saturday, specifically, from 8:15 to 10:30 pm.
And there you have it, you pre-Oscar weekend is all planned out. Now, you are ready to feel like a part of the Academy community.
Just kidding, it’s only movies!